Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
9 p, 291.8 KB A generalization of the strong Fitzpatrick inequality / Elias, Leonardo M. (Universidade Federal do Paraná) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present a generalization of the strong Fitzpatrick inequality in the context of reflexive Banach spaces, involving a twisted bigger conjugate function. We also introduce a related family of gap functions for maximal monotone inclusion problems.
2017 - 10.1080/02331934.2016.1179738
Optimization, Vol. 6, Num. 6 (2017) , p.917-923  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.